Journal :   International Journal of Technology

Volume No. :   4

Issue No. :  1

Year :  2014

Pages :   106-108

ISSN Print :  2231-3907

ISSN Online :  2231-3915


Registration

Allready Registrered
Click to Login

Upper Limits to the Complex Growth Rates in Triply Diffusive Convection in Porous Medium



Address:   Jyoti Prakash*, Virender Singh, Shweta Manan and Vinod Kumar**
Department of Mathematics and Statistics., Himachal Pradesh University, Summer Hill, Shimla-171005, India
** Department of Physics, MLSM College, Sundernagar, H.P. (India)
*Corresponding Author
DOI No:

ABSTRACT:
The paper mathematically establishes that the complex growth rate (p_(r ),p_i) of an arbitrary neutral or unstable oscillatory perturbation of growing amplitude, in a triply diffusive fluid layer in porous medium (Darcy Model) with one of the components as heat with diffusivity ?, must lie inside a semicircle in the right- half of the (p_(r ),p_i)-plane whose centre is origin and radius equals v((R_1+R_2)s), where R_1 and R_2 are the Raleigh numbers for the two concentration components with diffusivities ?_1 and ?_2 (with no loss of generality, ?>?_1>?_2 ) and s is the Prandtl number. Further, it is proved that above result is uniformly valid for quite general nature of the bounding surfaces.
KEYWORDS:
Jyoti Prakash*, Virender Singh, Shweta Manan, Vinod Kumar**. Triply Diffusive convection, Oscillatory motions, complex growth rate, Porous Medium. Int. J. Tech. 4(1): Jan.-June. 2014; Page 106-108
Cite:
Jyoti Prakash*, Virender Singh, Shweta Manan and Vinod Kumar**. Upper Limits to the Complex Growth Rates in Triply Diffusive Convection in Porous Medium.
[View HTML]      [View PDF]



Visitor's No. :   115611